Ok My name is tramadol and I have a problem...
I have been totally hooked on tramadol since the first time I took them 7 years ago.
I have taken FAR more that I am supposed to and I am sick of it. Today is last day. I quit. I am quiting just like I quit smoking 4 years ago. I have great wife, great kids etc.
Anybody else out there been hooked on these little white dreams?
They way they give me energy is the thing for me. Also the way they totally kill the pain in my back. I have back problems but cannot take the pills responsably, What to do?
Hi and welcome to the forum. There are a few here who are familiar w/ Tramadol...it sounds like a nasty drug and it does take over our lives. You've taken a huge step by admitting that you are addicted and you want to quit. Are you going c/t? It is really tough like a bad case of the flu and the mental symptoms can be intense too. The Thomas Recipe, which can be posted if you need it can help.
Lots of fluids to flush out the toxins....gatorade to replace electrolytes you will lose from the diarrhea and sweating....bananas and immodium help. Posting here also was a huge help to me....family support is also a great help...it is hard to do this alone. Do you have support at home? For sleep/anxiety...if you have xanax or some benzo that will help for a short time. Or if you choose the more natural route, valerian root or melatonin can also help. Vitamin B-12 for energy and there are other supplements that people will tell you about as well.
tramfreak, hiyas I also have (had) tramadol issusesI my question is how many a day are ya taking and have you tried to taper down at all .DT off tram really sucks so much sooo i made sure to run out of tram two weeks before vikes so i would not have to CT it off the tramadol.sleeping is going to be hard, aches pain, RLS try hylands restful leg you can get it in the store ,OTC pain meds,
for aches, the first 5 days are the worst then things start to look up .... Post often hope this helped ,
I guess I wouldn't know about that cause they had little effect on me after taking the Hydros. You're is a good spot but also get help in other areas like docs and meetings and programs... Some of the stuff written here lately scared me and I for one am not placing too much stock here. However, it is sad cause there are some really nice folks here.
I just joined the post yesterday, going thru cold turkey from tramadol NOW. There seems to be a lot of knowledge and support here so I'm going to hang around. Hope you find it helpful for you as well.
It's a weird drug-first off because nobody warns you that it IS addictive and secondly because it gives that great lift in addition to easing the pain.
My thoughts now are mostly that I don't like something so sneaky in my life. Hope you decide the same.
Good luck, be easy on yourself and get lots of hugs.
I just searched the internet about tramal addiction , and found ur web interesting .
i have a drug problem , i am 20 y old , it's been 5 years taking tramal , and 3 years an addict , i am sick ad tired of everything , it really gives me a great energy , i dont wanna procceed with the influence , cuz most of u are doctors , and u've met alot of my kind , eventhough , i work in an internet cafe , and i take 20 pills per day , regulary , 7 days a week ...
i need help , i wanna be normal , i tried to stop , but whatever , i couldnt , well i am consulting anybody if he can give me a healthy oppurtunity .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.